Alert archive / Ohio / River Flood Advisories in 2012

River Flood Advisory 2, NWS Wilmington, OH

January 27, 2012Licking County, Ohio

NWS Wilmington, OH issued this river flood advisory at Jan 27, 2012, 3:19 AM EST for Licking County, Ohio. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 3:19 AM EST (08:19 UTC)
Expired
Jan 27, 2012, 10:41 AM EST
In force
7 hr
Issued by
NWS Wilmington, OH

County Licking County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon Creek near Granville (GRNO1). The gauge peaked at 13.58 ft at Jan 27, 2012, 6:00 AM EST.

actionminormoderatemajor5101501/2701/28
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03145483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WGUS81 KILN 270819
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
319 AM EST FRI JAN 27 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING LOCATIONS...

  RACCOON CREEK NEAR GRANVILLE


OHC089-271619-
/O.NEW.KILN.FL.Y.0002.120127T0819Z-120128T2019Z/
/GRNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
319 AM EST FRI JAN 27 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE RACCOON CREEK NEAR GRANVILLE,
* UNTIL SATURDAY AFTERNOON.
* AT 3 AM THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET EARLY THIS MORNING 
  THEN BEGIN FALLING.
* AT STAGES NEAR 16.0 FEET, MUCH OF THE BOTTOMLAND AREA ALONG RACCOON 
  CREEK NEAR GRANVILLE FLOODS. WATER APPROACHES THE BIKE TRAIL ALONG THE
  CREEK NEAR GRANVILLE.
  

$$
2 follow-up statements
624 
WGUS81 KILN 271053
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
553 AM EST FRI JAN 27 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS...
  RACCOON CREEK NEAR GRANVILLE



OHC089-271853-
/O.CON.KILN.FL.Y.0002.000000T0000Z-120128T2019Z/
/GRNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
553 AM EST FRI JAN 27 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE RACCOON CREEK NEAR GRANVILLE
* UNTIL SATURDAY AFTERNOON.
* AT 5 AM THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER IS NEARING CREST AND WILL BEGIN TO FALL LATER THIS 
  MORNING.

$$
582 
WGUS81 KILN 271541
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EST FRI JAN 27 2012

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING LOCATIONS...

  RACCOON CREEK NEAR GRANVILLE



OHC089-271611-
/O.CAN.KILN.FL.Y.0002.000000T0000Z-120128T2019Z/
/GRNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1041 AM EST FRI JAN 27 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE RACCOON CREEK NEAR GRANVILLE
* AT 10 AM THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood advisory went out at Jan 27, 12:29 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 27, 12:29 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1229 AM EST FRI JAN 27 2012

.SYNOPSIS...
LOW PRESSURE CONTAINING COPIOUS MOISTURE WILL PASS ACROSS THE OHIO
VALLEY TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY.
A PAIR OF WEATHER DISTURBANCES TRAVELING THROUGH THE GREAT LAKES
WILL RESULT IN SOME SHOWERS ON SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LOW PRESSURE OVER SOUTHWEST OHIO WILL TRACK NEAR THE I-71 CORRIDOR
THIS EVENING INTO EARLY MORNING BASED ON LATEST RUC/HRRR GUIDANCE.
MODERATE TO LOCALLY HEAVY RAIN WILL THUS FALL IN THIS CORRIDOR.
WILL CONTINUE WITH THE FLOOD WATCH UNTIL MIDNIGHT. MODELS
CONTINUE TO ADVERTISE A DEFORMATION AREA OF PCPN ROTATING THROUGH
THE REGION LATE TONIGHT INTO FRIDAY MORNING IN ASSOCIATION WITH A
COLD FRONT AND MID LVL TROF. 00Z NAM-WRF HAS BACKED OFF ON THE
TRANSITION TIME FROM RAIN TO SNOW WHICH IS CRITICAL IN TERMS OF
HOW MUCH SNOW WILL FALL. HAVE TRIMMED BACK SNOW AMOUNTS SOME...NOW
GOING LESS THAN AN INCH FROM CARROLLTON...TO CVG...TO ILN...TO
CMH AND POINTS NW TO WEST CENTRAL OHIO.

TEMPERATURES OVERNIGHT WILL BE NON DIURNAL BUT SHOULD BOTTOM OUT
INTO THE LOWER 30S NW TO THE MID UPPER 30S FAR SE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
PCPN WILL BE EXITING THE REGION FRIDAY MORNING AS MID LVL TROF
PULLS AWAY. ANY LINGERING SNOW OR RAIN/SNOW MIX SHOULD COME TO AN
END BY AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS WILL BE A FEW TENTHS
OF AN INCH AT BEST. AM CONCERNED THAT POST FRONTAL LOW LEVEL
MOISTURE MAY BE SLOW TO CLEAR AND HAVE SIDED WITH A SLOWER
CLEARING TREND OF LOW LEVEL CLOUDS.

SURFACE HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY REGION
FRIDAY EVENING. THIS WILL BE BRIEF AS DIGGING S/WV ENERGY WILL
MOVE TOWARD THE GREAT LAKES BY SATURDAY MORNING AS THE HIGH
QUICKLY SLIDES TO THE EAST. S/WV WILL BE ASSOCIATED WITH AN
ATTENDANT COLD FRONT. RIGHT NOW...IT LOOKS LIKE THERE WILL BE
ENOUGH MOISTURE AND DYNAMICS FOR RAIN AND/OR SNOW SHOWERS ACRS THE
FORECAST AREA STARTING IN THE WEST TOWARD SUNRISE SATURDAY MORNING
AND ACROSS THE REMAINDER OF THE REGION FOR THE REMAINDER OF THE
MORNING. ATTM...A QUICK INCH OF SNOW MAY BE POSSIBLE FOR NRN
ZONES WITH A HALF INCH OR LESS ELSEWHERE. AIRMASS WILL QUICKLY DRY
OUT DURING SATURDAY AFTERNOON...RESULTING IN A CLEARING TREND.
TEMPERATURES WILL BE NON DIURNAL BUT SHOULD RANGE FROM THE MID TO
UPPER 30S.

A RIDGE OF HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR
SATURDAY EVENING AND WILL THEN MOVE QUICKLY OFF TO THE EAST
OVERNIGHT AS A DIGGING UPR TROF APPROACHES THE REGION FROM THE NW.
CLOUDS WILL BE ON THE INCREASE AS WELL AS A CHANCE OF SNOW SHOWERS
ENTERING THE NW ZONES TOWARD MORNING. HAVE CONTINUED WITH NON
DIURNAL TEMPERATURES WITH LOWS BOTTOMING OUT IN THE LOWER TO MID
20S SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL BEGIN WITH THE CWA NEAR THE BASE OF A RATHER LARGE UPPER
TROUGH...WITH A SURFACE TROUGH ALSO MOVING EAST THROUGH THE GREAT
LAKES. WILL CONTINUE A CHANCE OF SNOW...PRIMARILY IN THE NORTH...AS
THIS FEATURE PASSES. WITH THE DOME OF COLDEST AIR OVER THE REGION
FOR SUNDAY AND SUNDAY NIGHT...TEMPERATURES WILL BE AT THE COLDEST OF
THE ENTIRE EXTENDED FORECAST PERIOD.

AS THE TROUGHING TURNS TO RIDGING ALOFT...SURFACE HIGH PRESSURE WILL
MOVE INTO THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW LEVEL
FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP ABOVE
CLIMATOLOGY YET AGAIN. ENERGY PUSHING IN FROM THE PACIFIC WILL SPUR
THE DEVELOPMENT OF THE NEXT WEATHER DISTURBANCE FOR THE REGION...AND
SIGNIFICANT DISCONTINUITIES REMAIN IN THE MODEL DEPICTIONS OF THIS
PART OF THE PATTERN. WHAT IS CERTAIN IS THAT EVENTUALLY...A SURFACE
LOW WILL DEVELOP AND MOVE ACROSS THE GREAT LAKES. THIS WILL PLACE
THE CWA WELL INTO THE WARM SECTOR...CAUSING PRECIPITATION WITH THIS
SYSTEM TO FALL SOLELY AS RAIN. DEPENDING ON THE MAGNITUDE OF THE
WARM AIR...THUNDER IS NOT OUT OF THE QUESTION...BUT THIS HAS NOT
BEEN EXPLICITLY FORECAST AS OF YET.

AT SOME POINT BETWEEN TUESDAY NIGHT AND WEDNESDAY NIGHT...A COLD
FRONT WILL CROSS THROUGH THE REGION. THE FOCUS FOR PRECIPITATION
WILL BE AHEAD OF THIS FRONT. AS MENTIONED...TIMING IS STILL IN
QUESTION WITH THIS SYSTEM. A HIGHER POP FORECAST WILL LIKELY BE
NEEDED FOR THIS TIME FRAME...ONCE THE DETAILS ARE A LITTLE MORE
CLEAR.

MODEL SOLUTIONS ARE HIGHLY DIVERGENT AFTER THE PASSAGE OF THIS
SYSTEM ON WEDNESDAY NIGHT...LEAVING LITTLE TO NO CONFIDENCE IN THE
FORECAST FOR THURSDAY AND BEYOND.

&&

.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
LOW TRACKING ACROSS THE EASTERN TAF SITES WILL CONTINUE TO PRODUCE
WIDESPREAD IFR CIGS ACROSS ALL OF OUR TERMINALS THROUGH FRIDAY
MORNING. VSBYS WILL TEMPORARILY IMPROVE OVER THE NEXT FEW HOURS
UNTIL A COLD FRONT ARRIVES LATE TONIGHT. AS THE COLD FRONT PASSES
...WINDS WILL PICK UP FOR A BRIEF PERIOD OF TIME. VSBYS ARE
EXPECTED TO DETERIORATE AFTER FRONTAL PASSAGE...WITH IFR
CONDITIONS CURRENTLY OFF TO OUR WEST IN ILLINOIS AND INDIANA THAT
WILL SPREAD ACROSS OUR AREA. THESE IFR VSBYS WILL LIKELY PERSIST
FROM LATE TONIGHT THROUGH THE LATE MORNING HOURS. IN
ADDITION...AFTER THE COLD FRONT PASSES...THERE MAY BE A BRIEF
CHANGEOVER OF LIGHT RAIN TO LIGHT SNOW. THE CURRENT TIMING OF THIS
CHANGEOVER APPEARS TO BE AROUND SUNRISE.

CIGS SHOULD LIFT...AND VSBYS WILL IMPROVE BY THE EARLY AFTERNOON
AS THE COLD AIR SCOURS OUT THE LOWEST FEW THOUSAND FEET OF THE
ATMOSPHERE.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SATURDAY AND AGAIN
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...LATTO
Hazardous weather outlook, Jan 27, 12:33 AM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 AM EST FRI JAN 27 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>054-060>062-280545-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
MONTGOMERY-GREENE-
1233 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

RAIN WILL CHANGE TO SNOW OVERNIGHT AS COLDER AIR FILTERS INTO THE
REGION BEHIND A DEPARTING LOW PRESSURE SYSTEM. AN INCH OR LESS
OF SNOW ACCUMULATION WILL BE POSSIBLE...ESPECIALLY ON GRASSY
SURFACES.

IN ADDITION...AREA STREAMS WILL CONTINUE TO RUN HIGH ACROSS PARTS OF THE AREA
DUE TO THE RAINFALL OVER THE LAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ055-056-063>065-070>074-077>082-088-
280545-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
1233 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

AREA STREAMS WILL CONTINUE TO RUN HIGH ACROSS PARTS OF THE AREA
DUE TO THE RAINFALL OVER THE LAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 27, 2:47 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     FLOOD            FALMOUTH                38.67N 84.33W
01/27/2012                   PENDLETON          KY   LAW ENFORCEMENT

            SOME ROAD CLOSURES WERE REPORTED TO STILL BE OCCURRING IN
            THE COUNTY.

&&

ASL
Local storm report, Jan 27, 2:50 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLOOD            BURLINGTON              39.02N 84.72W
01/27/2012                   BOONE              KY   LAW ENFORCEMENT

            STANDING WATER WAS REPORTED ON SEVERAL ROADWAYS THROUGOUT
            THE COUNTY.

&&

ASL
Local storm report, Jan 27, 2:52 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            ALEXANDRIA              38.96N 84.38W
01/27/2012                   CAMPBELL           KY   LAW ENFORCEMENT

            SEVERAL RURAL ROADS WERE REPORTED CLOSED ACROSS THE
            COUNTY DUE TO HIGH WATER CAUSED BY HEAVY RAIN.

&&

ASL
Local storm report, Jan 27, 2:54 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLOOD            CORWIN                  39.53N 84.07W
01/26/2012                   WARREN             OH   NWS EMPLOYEE

            HIGH WATER WAS ACROSS CORWIN AVENUE DUE TO HEAVY RAIN.

&&

ASL
Local storm report, Jan 27, 2:58 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HEAVY RAIN       BATAVIA                 39.08N 84.18W
01/27/2012  U0.00 INCH       CLERMONT           OH   LAW ENFORCEMENT

            HEAVY RAIN CAUSED A MUDSLIDE ALONG STATE ROUTE 222.

&&

ASL
Local storm report, Jan 27, 3:10 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            2 W CHRISTIANSBURG      40.06N 84.07W
01/26/2012                   MIAMI              OH   LAW ENFORCEMENT

            ROAD CLOSED NEAR SR 55 AND 201 DUE TO HIGH WATER

1200 AM     FLOOD            3 NNE DE GRAFF          40.35N 83.89W
01/27/2012                   LOGAN              OH   LAW ENFORCEMENT

            TWP ROAD 208 CLOSED DUE TO HIGH WATER

1200 AM     FLOOD            BROOKVILLE              39.84N 84.42W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED IN CLAY TWP

1200 AM     FLOOD            5 NW DE GRAFF           40.36N 83.98W
01/27/2012                   LOGAN              OH   LAW ENFORCEMENT

            TWP ROAD 78 CLOSED DUE TO HIGH WATER

1232 AM     FLOOD            NEW LEBANON             39.74N 84.40W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED

0100 AM     FLOOD            4 N ST. PARIS           40.19N 83.94W
01/27/2012                   CHAMPAIGN          OH   LAW ENFORCEMENT

            FORD ROAD CLOSED DUE TO HIGH WATER

0148 AM     FLOOD            2 N MIAMISBURG          39.66N 84.27W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 7:07 PM ESTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren2 hr
Jan 26, 8:19 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 8:33 PM ESTRiver Flood WarningILNHamilton32 hr
Jan 26, 8:50 PM ESTRiver Flood WarningILNPickaway3 days
Jan 26, 9:21 PM ESTAreal Flood WarningILNButler, Clermont, Clinton, Hamilton, Warren6 hr
Jan 26, 10:14 PM ESTAreal Flood WarningILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 10:27 PM ESTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto6 hr
Jan 26, 10:33 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more6 hr
Jan 27, 1:22 AM ESTAreal Flood WarningILNDarke, Greene, Miami, Montgomery, Preble, Warren27 hr
Jan 27, 1:56 AM ESTRiver Flood AdvisoryILNDelaware, Franklin5 hr
Jan 27, 2:00 AM ESTRiver Flood WarningILNPike, Scioto3 days
Jan 27, 6:31 AM ESTRiver Flood WarningILNHocking22 hr

Nearby

River Flood Advisories in Ohio, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.